# SDR ASAA2017090321807

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,434 hours, 1,839 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE SHIMS MISSING 25% OR GREATER COATING, QTY 24. GROUNDED - YES. REPLACED FAN BLADE SHIMS, QTY 24, ON NR 2 ENGINE REF T/C 78472002.
